# SDR CALA2025062605914

- Difficulty date: June 24, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 44,611 hours, 16,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.   DOOR 2L EXTERNAL EMERGENCY LIGHT INOP. REPLACED THE LAMP, OPS OK IAW AMM 33-51-04.
